# SDR AALA202002219032

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 83,840 hours, 10,655 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F, 1R SMOKE ALARM ILLUMINATED INTERMITTENTLY. FLIGHT ATTENDANTS REPORTED NO SMOKE PRESENT. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-13-00. NO FAULTS DETECTED.
